Tuesday, November 23, 2010

Steroids are so sweet.... OMG

So, if you really want to feel fucked up, and not in a good way, just jog on over to the hospital and get plugged in to some fabulous SoluMedrol.  Usually the nurse is super chatty, and this causes you to become on the edge after the 5th day or so...  Be sure to bring a friend in case you are like me and can't look at the sun and the road, the cars driving by...  Also one good thing to do, is have a large quantity of Xanax on standby because you are sure to be a psycho after the first injection...   Drink some apple juice right after so you don't throw up.  The urge to puke doesn't last long at all, and sometimes doesn't even happen..  

You will need to take some Xanax before the 2nd injection, so that you won't be tempted to kill someone or start throwing hospital supplies at the awesome friend who has so kindly brought you. 

Hopefully before taking them, you were told that this lovely drug would cause the munchies shortly after the puking stage is over.  I mean, you will be belly up to the snack bar all day, because if you haven't taken enough Xanax, you will be very busy, and your brain will just be scurrying around like a gerbil on a wheel.  Being this busy makes a person hungry.  So, if you were lucky enough to know about the munchies, you will have not purchased any fritos, dips, cheese etc.... 

Now, being on steroids might make you quite chatty after the Xanax starts to wear off, or is no longer working because you have built a tolerance, or have become addicted to it.  You will want to blow up people's phones with rambling messages that you won't remember sending.  You will assure everyone that you feel just fine and might even sound normal.  More like you will sound like you are on speed or something...  At least I have been told this is what I sound like...  Be sure to warn your friends that you may also become extremely depressed and might send Sad Song Monday texts and emails...  Hopefully you will still have some friends when the Steroid Crazies are over...

Noises might send you over the edge..  Any loud noise, or any constant sound.  Quick movements may also toss you over the edge of insanity. 

Insomnia is also quite nice.  After the Xanax quits working, and you have actually finished the course of medicine, this will last a couple of weeks.  You will probably be tempted to experiment with ways to make the Xanax work again.  You might want to double up on it, you might want to drink wine with it.  I can assure you that this is a BAD idea.  It doesn't work and is quite possible to make yourself sick or worse.  The other bad idea is to take an herb supplement called Lean Dreams.  That stuff has salvia'something in it that causes vivid crazy dreams....

Anyway, after a couple of weeks of this,  you will probably start to feel a bit better for whatever your ailment is... 

No comments:

Post a Comment